

Chào mừng - WELCOME

31 March - 04 April 2025

Pullman Hotel, Hanoi, Viet Nam

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam



Opening remarks

- **Dr. Nguyen Do Anh Tuan,** Deputy Director of the International Cooperation Department, Ministry of Agriculture and Environment of Viet Nam
- Dr. Fergus Sinclair, AE-TPP Co-convenor, Bangor University, UK

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam



Agroecology Policy & National Action Plan of Food Systems Transformation in Vietnam

Dr. Dao The Anh, VAAS

Facilitators

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam



Setting the tone for the Forum Members Meeting

Tjerk van Rooij & Soledad Ghione, Facilitators

Facilitators

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam

Annual Members Forum Meeting Objectives

Overall, these annual meetings usually provide opportunities for:

- Progress evaluation: reviewing the AE-TPP's direction and positioning, including achievements, research findings, key challenges, and lessons learnt.
- Global community building: strengthening the AE-TPP by fostering connectivity, inclusivity, and a sense of belonging among stakeholders, Forum members and the Community of Practice.
- Needs assessment: examining knowledge and implementation gaps that can be addressed in future endeavours.
- Collaboration framework: establishing a clear path for collaboration to enhance partnerships as well as prioritize areas for partnerships.
- Innovative science: exploring concrete avenues to accelerate transformative approaches that are aligned with the principles of agroecology, all the while fostering a shared understanding of how to 'do science differently'.
- Exchange of ideas and co-creation of knowledge: having an open dialogue with members and participants while providing an opportunity for co-creation of knowledge and solutions to identified problems and challenges.



Annual Members Forum Meeting Objectives

In particular, with focus on Asian experiences, the 2025 Members Forum Meeting will facilitate discussions & learning on:

- Participatory research & innovation.
 - Assessing what works and what does not
 - How farmers and their organizations contribute to agroecological research and innovation
 - Key challenges to mainstream collaborations with scientists and other stakeholders
- Policy engagement and M&E.
 - Policies implemented in countries to promote agroecology and gaps
 - Improve policy engagement & advocacy including agroecological transition metrics and policy monitoring, bridging between general TPP forum process and specific ASSET based ASEAN level multi stakeholder policy development.
- Climate resilience
 - Exploring how agroecology adoption can contribute to climate change adaptation and resilience, in addition to mitigation benefits.
- Finance.
 - Analysing the status of financing for agroecology in different regions, and how to overcome barriers
 - Successful strategies for leveraging major finance pools towards mainstreaming agroecology.
 - Enhancing access to finance to smallholder farmers.



Annual Members Forum Meeting Roadmap



DAY 5



Regional ASSET Multistakeholder Policy Workshop

Methods and approaches for transdisciplinary co-creation of knowledge: - capacity development - lessons learned from the AE-TPP on 'doing science differently' - external case studies

AE-TPP projects and outputs as well as synthesis of evidence within and across domains

Field Trip- Visit agroecological farms in Hoa **Binh & Thai** Nguyen

Policies and financing strategies for mainstreaming agroecology.

7

Annual Members Forum Meeting Agenda - Day 1

Time	Duration	Session Title & Objectives		
8:00 - 9:30 am	90 min	Welcome & Setting the tone for the Forum Members Meeting		
9:30 - 10:00 am	30 min	Lessons learned/ reflections from the last Forum Meetings and the TPP accomplishments over 2024-2025, Bernard Triomphe (CIRAD)		
10:00- 10:30 am	30 min	Farmer testimonies on how they experience agroecology make them more resilient- Phoutthasinh Phimmachanh (LFA)		
10:30 - 11:00 am	30 min	Health Break		
11:00 - 12:00 pm	60 min	Making Co-creation work at scale- Michael Hauser (Vienna's University of Natural Resources and Science)		
12:00 - 12:15 pm	15 min	Case Studies collected by regional farmer organizations on participatory agroecological research- Belen Citoler (WRF)		
12:15 - 12:30 pm	15 min	Keynote Speech- Esther Penunia (AFA)		
12:30 - 2:00 pm	90 min	Lunch		
2:00 - 3:30 pm	60 min	Reflection on co-creation: what works and what does not		
3:30 - 4:00 pm	30 min	Health Break		
4:00 - 4:45 pm	45 min	The way forward for the AE-TPP on farmers' agency		
4:55 - 5:00 pm	15 min	Daily Closing		
5:00 - 6:00 pm	60 min	Open space & Cocktail reception		

Cultivating the Right Mindset

Shared Responsibility for Outcomes

We all contribute to the success of the Forum. Stay engaged and help create a positive, inclusive space.

Equal Voices, Equal Value

Foster an inclusive environment where each individual's perspective is equally valued.

Support Each Other in Language

Be patient and help one another when language barriers arise. Clarify meaning and ensure everyone is included in the conversation.

Tackle the Problem, Not the Person

Focus on addressing challenges constructively rather than placing blame.

Avoid Use of Abbreviations

Refrain from the use of jargon or abbreviations that may exclude others.

Be present

When you are aware of what you are experiencing, as you are experiencing it, you are more likely to engage fully and participate. (this also means avoiding the use of cell phones \bigcirc).

Trust the Process

Embrace uncertainty and trust in the journey ahead.

Respect Time

Start and end on time, valuing everyone's time. It shows respect for both the group and the process.





Let's kick things off by Getting to know each other a little better...



Stand up if...

Participants stand up when they belong to the groups that are mentioned





Forum Expectations

Draw Your Expectation: Each participant draws their expectation for the Forum on a half sheet using a marker.

Find a Partner: Move around the room and quickly pair up with someone.

Introduce and Share: Once paired, introduce yourselves by name and where you are from, then share your expectations.

Match and Continue: If your expectations are similar, stay together and continue looking for others as a team. If not, politely part ways and keep searching for a better match.

Form Groups: Keep merging with other pairs or individuals until you form a group of at least five people who share a similar expectation.

Time Limit: You have <u>7 minutes</u> to complete the challenge.





	nat SKILLS and EXPERTISE do u bring to the workshop?	What unites us as a group despite our differences?		
-	ou could only eat one food for the at of your life, what would it be??	What is your main expectation for this AMFM?		



DRAW (don't write)! This is meant to be FUN, COLORFUL, and VISUAL

Agroecology



5 min

Which topic do you consider most important for working during these days?	In your opinion, what is the biggest challenge facing AE-TPP?
What is the most important achievement you would like to contribute to since your participation in the AE-TPP/ AMFM?	What is your main expectation from this AMFM?



10 min



Agroecology TPF

Which topic do you consider most important for working during these days?	In your opinion, what is the biggest challenge facing AE-TPP?
What is the most important achievement you would like to contribute to since your participation in the AE-TPP/ AMFM?	What is your main expectation from this AMFM?

16

Four Quadrants Activity- Share & Reflect

15 min



Which topic do you consider most important for working during these days?	In your opinion, what is the biggest challenge facing AE-TPP?
What is the most important achievement you would like to contribute to since your participation in the AE-TPP/ AMFM?	What is your main expectation from this AMFM?



Lessons learned / reflections from the last Forum Meetings & the TPP accomplishments over 2024-2025

Bernard Triomphe

AE- TPP Co-convenor (CIRAD)

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam

Write clarifying questions during the presentation

- Participants are invited to write their clarifying questions
- One question per person, per card
- Clear and legible handwriting





Farmer testimonies on how they experience agroecology make them more resilient

Phoutthasinh Phimmachanh

Lao Farmer Association

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam

Health Break 30 minutes we will start at 11:00 am





Making co-creation work at scale in agroecology

Michael Hauser

Department of Agricultural Sciences I BOKU University, Vienna, Austria

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam

Session objectives

- Create a common understanding of Co-creation using transdisciplinary ideas.
- Introduce a framework within indicators to assess the degree of co-creation.
- Collect experiences on co-creation, and the Capability needed.



Mini Lab 30 minutes



Mini Lab: You Experience Matters

In small groups respond on index cards:

- 1. What is your experience with co-creating knowledge in agroecology?
- 2. Will the Co-Creation Pentagon help you to progress agroecology on your farm, lab, office?
- 3. What capabilities do you think are needed to make co-creation work at scale in agroecology?





Cases studies collected by regional Farmer Organizations on participatory agroecological research (Online)

Belén Citoler

World Rural Forum

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam



Keynote Speech

Esther Penunia

Asian Farmers' Association for Sustainable Rural Development (AFA)

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam

Lunch 90 minutes please be back by 2:00 pm





Reflection on Co-creation: What works and what does not

Presenters

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam

Day 1 - 31th March - Afternoon



Reflecting on the Lao Farmer Association's (LFA) engagement with the ASSET Project

Phoutthasinh Phimmachanh

Lao Farmer Association

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam

Day 1 - 31th March - Afternoon



Share key insights from a farmers' perspective on co-creation of knowledge and collaborative research in agricultural transitions

Irish Baguilat AFA

Maria Jimenez-Tan MASIPAG

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam

Day 1 - 31th March - Afternoon

Group Work 45 minutes



Session objective

To create a structured space for participants to <u>exchange</u> <u>experiences</u>, <u>enhance mutual understanding</u>, <u>and reflect on</u> <u>progress in transdisciplinary co-creation of knowledge</u>-identifying what worked well, what didn't, and generating insights for improvement



Instructions

1. Participants break into 5 stakeholder specific teams each one organized by stakeholder group.

Researchers 1	Researchers 2	Farmers	CSOs / NGOs	Policy & Public	
Group leader: Maria Corazon Jimenez-Tan	Group leader: Mai Phuong Nguyen	Group leaders: Irish		Group leaders: Pat Sovann & Pascal	Sector
1. 2. 3.	1. 2. 3.	Baguilat & Phoutthasinh Phimmachanh 1. 2. 3.	Lienhard 1. 2. 3.	Group leaders: Mai Huong Nguyen & Estelle Biénabe 1. 2. 3 4	



Group Work (45 minutes)

Transdisciplinary co-creation of knowledge- what is working, what is not working and what needs improvement

- 1. Form Teams Participants self-select and move to their stakeholder group's table
- 2. Discuss & Respond Teams answer their guiding question
- 3. Document Ideas Use color-coded cards:
 - a. What aspects are working well? (green cards)
 - What needs improvement? What are the challenges you wish would be addressed? (pink cards)
 - What recommendations would you make to improve the co-creation process? (blue cards)
- 4. Think about the process in general and specifically in relation to partnerships with farmers.
- 5. Place and organize ideas on the whiteboard/sticky wall
- 6. Identify topics that should be unpacked further after the health break, when we'll zoom in on actions the TPP can take for strengthening farmer-centered co-creation. Mark relevant insights with stickers.



Plenary Work (20 minutes)

Transdisciplinary co-creation of knowledge- what is working, what is not working and what needs improvement

- 1. Share Key Insights
 - a. Select top 3 ideas per group to present (including those for the next session on farmer-centered co-creation)


Health Break 30 minutes please be back by 4:00 pm



The way forward for the AE-TPP on farmers agency

Tjerk Van Rooij & Soledad Ghione

Facilitators

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam

Day 1 - 31th March - Afternoon

Group Work 45 minutes



Session objectives

To co-design specific priority actions for the <u>AE-TPP to better</u> <u>facilitate farmer-centered</u>, transdisciplinary co-creation of knowledge (building on the topics and recommendations selected in the previous session)



Gallery Walk (2 rounds, 30 min)

Instructions:

Breakout groups: Participants will form 5 mixed stakeholder teams, including representatives from farmers, researchers, policymakers, and NGOs

<u>Facilitators</u> remain at their table-group. Each table facilitator will briefly recap the selected topics from the previous session to set the context for the group discussions



Gallery Walk (2 rounds, 30 min)

Groups will visit one of the tables (still stakeholder-specific) to discuss:

"Considering the selected topics from the previous session for this stakeholder group, what specific priority actions can AE-TPP take to facilitate farmer-centered, transdisciplinary co-creation of knowledge?"

- Focus will be on building out ideas and identifying concrete actions that the platform can take to address each selected topic
- After 15 minutes of inputs, the group rotates to other stakeholder table to answer the same question. Facilitators remain



Session instructions

Breakout Groups (30 minutes)

Group Formation: Participants will form 4 mixed stakeholder teams, including representatives from farmers, researchers, policymakers, and NGOs.

Table facilitators remain at their table/stakeholder group

Recap by Table Facilitators: Each table facilitator will briefly recap the selected topics from the previous session to set the context for the group discussions.

Gallery walk with 2 Rounds:

Round 1 (15 minutes):

Teams will visit one of the tables (still stakeholder-specific) to discuss:

"Considering the selected topics from the previous session for this stakeholder group, what specific priority actions can AE-TPP take to facilitate farmer-centered, transdisciplinary co-creation of knowledge?"

Focus will be on building out ideas and identifying concrete actions that the platform can take to address each priority.

Round 2 (15 minutes):

Teams will rotate to a new table to continue building out actions and priorities for AE-TPP



Plenary: 10 min

Each team will appoint a representative to share the <u>key actions and</u> <u>priorities identified</u> with the larger group, focusing on farmer-centered co-creation





Daily Closing

Tjerk Van Rooij & Soledad Ghione

Facilitators



2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam

Day 1 - 31th March - Afternoon

Plus/ Delta

Use green post-its to add your thought about what went well and stick it to the flipchart under the "plus"

What can be **improved** for tomorrow?

What went well?

Use orange post-its to add your thought about what could be improved and stick it to the flipchart under the "plus"





Open Space (Part 1)

All participants

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam

Day 2 - April 1st - Afternoon

Cocktail

at 6:00 pm



Thank you





Chào mừng - WELCOME

1st April 2025

Pullman Hotel, Hanoi, Viet Nam

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam



Daily Opening

Tjerk Van Rooij & Soledad Ghione

Facilitators



2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam

What we heard from your feedback...



- Good facilitation, organizing and timing
- Multi Stakeholders presence
- Appreciated the farmers orgs
- Engaging discussions
- Good dynamics



- Files of presentations
- List of participants
- More discussions/ frameworks
- More water in the room



Recordings

Participant Contacts

- Requested contacts
- GDPR regulations
- How to remain in contact?

THERE IS A VERY EFFECTIVE WAY!





Join our Online COMMUNITY



Create a user and select

Agroecology TPP Community of practice







Power Points

- We WILL share the PPTs in pdf (non editable format) after the meeting.
- All participants will be informed!
- If don't want to become a member of our CoP (why?) I urge you to at least register to our newsletter.
- www.agroecologytpp.org/newsletter

٢	lewsl	etter				
Er	nail Address *				• indicates requi	ned
P	rst Name			.7	c.	F i G
	st Name					
0	ganization	_			Ň	
				P.		

If you are a PPT author and DO NOT want your slides (or parts of them) shared, please contact me ASAP.



Video Recordings

- Meeting is being fully recorded.
- We also have dedicated photographers and video makers.
- Selected recordings will be uploaded to YouTube and photos will be made available.
- If you have any issues with any images of your, either video or photo, being published on the Agroecology TPP website, please contact us ASAP.



Without any ACTIVE OPTING-OUT by your part, we will consider it safe for us to disseminate this information.



Annual Members Forum Meeting Roadmap



for transdisciplinary co-creation of knowledge: - capacity development - lessons learned from the AE-TPP on 'doing science differently' AE-TPP projects and outputs as well as synthesis of evidence within and across domains

Field Trip- Visit agroecological farms in Hoa Binh & Thai Nguyen Policies and financing strategies for mainstreaming agroecology.

Regional ASSET Multistakeholder Policy Workshop



Annual Members Forum Meeting Agenda - Day 2

Time	Duration	Session Title & Objectives			
8:00 - 8:30 am	30 min	Daily Opening			
8:30 - 9:45 am	75 min	Showcasing and reflecting on AE-TPP progress			
9:45 - 10:15 am	30 min	Health Break			
10:15 - 12:00 pm	105 min	Critical reflections on the TPP project portfolio: identifying gaps and priority areas for development			
12:00 - 12:30 pm	30 min	Context setting: Lessons learned on mainstreaming agroecology in Asia, Africa and Latin America			
12:30 - 2:00 pm	90 min	Lunch			
2:00 - 2:30 pm	30 min	Farmer Organizations statement on priority areas for agroecology research- Jonjon Sarmiento (PAKISAMA).			
2:30 - 3:45 pm	75 min	Agroecology and climate resilience: evidence, experience and reflections- Fergus Sinclair (AE-TPP Co-Convenor) & Imelda Bacudo (Asean Climate Resilient Network)			
3:45 - 4:15 pm	30 min	Health Break			
4:15 - 4:45 pm	30 min	Fieldtrip briefing - Nguyen Quan Taan (CIFOR-ICRAF) & Bernard Triomphe, AE-TPP Co-convenor (CIRAD)			
4:45 - 5:45 pm	60 min	Open Space (Part 2)			
5:45 - 6:00 pm	15 min	Daily closing			

Warm up activity 15 minutes



Rock, paper, scissors

Instructions

- Drop anything from your hands
- Find a partner
- Play "rock, paper, scissors"
- Losers become winners cheerleaders and encourage them during his/her next round

Rules

- You play after the "three"
- Scissors, beats paper. Paper beats rock. Rock beats scissors
- The winner is best-of-three



At the end of multiple rounds, there will be two last winners and all the rest will be cheerleader them





Showcasing and reflecting on AE-TPP Progress

Presenters

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam



Sandhya Kumar

AE-TPP Secretariat

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam



Matthias Geck

AE-TPP Secretariat

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam



The Multifunctional Landscapes Program, Agroecology and TPP

Simone Staiger

Alliance Bioversity International-CIAT

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam



The potential integration of ASEAN GAP and ASEAN Agroecology

Thiphavong Boupha

Land Equity International

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam







Critical reflections on the TPP project portfolio: identifying gaps and priority areas for development

Tjerk Van Rooij & Soledad Ghione

Facilitators

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam

Session objective

Reflecting on the <u>AE-TPP progress</u>, identify <u>key learning</u> and identifying <u>priority areas</u> and <u>actionable strategies</u> to make the <u>AE-TPP more effective</u> in achieving its full potential to contribute to the transition to agroecological approaches.



Group Work 90 minutes



AE-TPP Domains and Projects update 2025

A N N U A L MEMBERS

F O R U M MEETING

Agroecology TPP

2



AE-TPP Reflection Topics

Reflecting on existing project portfolio and domains: What is working well and what needs improvement? What are some actionable recommendations moving forward?

Reflecting on the AE-TPP work across domains: What is working well and what needs improvement? What are some actionable recommendations for strengthening cross domain collaboration? Identify actionable strategies to make the AE-TPP more effective in driving the transition to agroecological approaches Reflecting on potential gaps in projects and domains: What are some key gaps in the AE-TPP project portfolio and domains, and priority areas for future project development accordingly.

Reflecting on the AE-TPP secretariat – What are some opportunities for improvement for the secretariat in better supporting AE-TPP's members work, ownership and synergies.

Placeholder - a 5th reflection topic?



AE-TPP Reflection Topics

1. **Reflecting on existing project portfolio and domains**: What is working well and what needs improvement? What are some actionable recommendations that both the secretariat and TPP members/partners can do moving forward?

3. Reflecting on the AE-TPP work across domains: What is working well and what needs improvement? What are some actionable recommendations that both the secretariat and TPP members/partners can take in strengthening cross domain collaboration and synergies? Identify actionable strategies to make the AE-TPP more effective in contributing to the transition to agroecological approaches 2.Reflecting on potential gaps in projects and domains: What are some key gaps in the AE-TPP project portfolio and domains, and priority areas for future project development accordingly? And how can both the secretariat and TPP members/partners take a role in addressing these gaps?

4. Reflecting on the AE-TPP secretariat – What are some opportunities for improvement for the secretariat in better supporting AE-TPP's members work, ownership and synergies?
AE-TPP Reflection Topics

Reflecting on existing project portfolio and domains: What is working well and what needs improvement? What are some actionable recommendations moving forward?

Reflecting on the AE-TPP work across domains: What is working well and what needs improvement? What are some actionable recommendations for strengthening cross domain collaboration? Identify actionable strategies to make the AE-TPP more effective in driving the transition to agroecological approaches

Reflecting on potential gaps in projects and domains: What are some key gaps in the AE-TPP project portfolio and domains, and priority areas for future project development accordingly.

> **Reflecting on the AE-TPP secretariat** – What are some opportunities for improvement for the secretariat in better supporting AE-TPP's members work, ownership and synergies?

Reflecting on the role of AE-TPP Members – What can TPP members and partners do better to support better exchange and synergies within and across domains?

Placeholder - a <mark>5th</mark> reflection topic?



- Participants will be divided into 8 groups, with 2 groups per reflection topic.
- Each participant chooses their starting topic.
- Everyone will have the opportunity to contribute to all four topics.
- Aim for balanced group sizes.
- Each table will have a host (facilitator) who remains at the table.
- There will be 4 rounds:
- Round 1: 25 minutes
- Rounds 2-4: 15 minutes each
- After each round, groups rotate to a new topic, while hosts stay to summarize key points for the next group



- Participants will be divided into 6 groups, with 2 groups per reflection topic.
- Each participant chooses their starting topic.
- Everyone will have the opportunity to contribute to all four topics.
- Aim for balanced group sizes.
- Each table will have a host (facilitator) who remains at the table.
- There will be 3 rounds:
- Round 1: 25 minutes
- Rounds 2-3: 20 minutes each
- After each round, groups rotate to a new topic, while hosts stay to summarize key points for the next group





- Participants will be divided into 10 groups, with 2 groups per reflection topic.
- Each participant chooses their starting topic.
- Everyone will have the opportunity to contribute to all four topics.
- Aim for balanced group sizes.
- Each table will have a host (facilitator) who remains at the table.
- There will be 5 rounds:
- Round 1: 20 minutes
- Rounds 2-5: 10 minutes each
- After each round, groups rotate to a new topic, while hosts stay to summarize key points for the next group





- Participants will be divided into 8 groups, with 2 groups per reflection topic.
- Each participant chooses their starting topic.
- Everyone will have the opportunity to contribute to all four topics.
- Aim for balanced group sizes.
- Each table will have a host (note-taker and facilitator) who remains at the table.
- There will be 5 rounds:
- Round 1: 20 minutes
- Rounds 2-5: 10 minutes each (total = 50 min)
- After each round, groups rotate to a new topic, while hosts stay to summarize key points for the next group





Participatory Discussion Format - World Cafe

Phase 1

- During each round, at each table:
 - Taking turns, answer the guiding questions for the table topic.
 - Have a dialogue/document what is working well and what needs improvement, and what is missing (when talking about gaps)
 - Actionable recommendations: Actively document what should we start doing, stop doing and continue doing? Indicate who will/should do it?
 - Build upon the insights and ideas generated in the previous rounds.

Phase 2

 At the end of the final round, participants return to their original groups and join the other table with the same topic. Together, they identify key commonalities and unique insights to prioritize for sharing in the plenary discussion.





Participatory Discussion Format - World Cafe

Phase 1

- During each round, at each table:
 - Taking turns, answer the guiding questions for the table topic.
 - Using different colored markers/sticky notes group members, actively document what should we start doing, stop doing, and continue doing?
 - Build upon the insights and ideas generated in the previous rounds.

Phase 2

• At the end of the final round, participants return to their original groups and join the other table with the same topic. Together, they identify key commonalities and unique insights to prioritize for sharing in the plenary discussion.





Table topics and hosts

Participants will begin by selecting a reflection topic of their choice for the first round. After the discussion, each group will rotate clockwise to the next topic in numerical order.

Reflecting on existing project portfolio and domains	Reflecting on potential gaps in projects and domains	Reflecting on the AE-TPP work across domains	Reflecting on the AE-TPP secretariat
Table 1 host: [name]	Table 3 host: [name]	Table 5 host: [name]	Table 7 host: [name]
Table 2 host: [name]	Table 4 host: [name]	Table 6 host: [name]	Table 8 host: [name]
Guiding questions: What have we learned about existing TPP projects and domains? What is working well and what needs improvement? What are some actionable recommendations for project/domain strengthening based on our learning moving forward? What should we start doing, stop doing and continue doing?	Guiding questions: What are some key gaps in the AE-TPP projects and domains, and priority areas for future project development accordingly.	Guiding questions: What is working well and what needs improvement? What are some actionable recommendations for strengthening cross domain collaboration? What should we start doing, stop doing and continue doing?	Guiding questions: What are some opportunities for improvement for the secretariat in better supporting AE-TPP's members work, ownership and synergies. What is working well and what needs improvement? What are some actionable recommendations for the secretariat to strengthen its role? What should it start doing, stop doing and continue doing?



Talking object - Table 1 & 2

Reflecting on existing project portfolio and domains

Table 1 host: [name]

Table 2 host: [name]

Guiding questions: What have we learned about existing TPP projects and domains? What is working well and what needs improvement? What are some actionable recommendations for project/domain strengthening based on our learning that both the secretariat and TPP members/partners can do moving forward? What should we start doing, stop doing and continue doing? And Whom?



Talking object - Table 3 & 4

Reflecting on potential gaps in projects and domains

Table 1 host: [name]

Table 2 host: [name]

Guiding questions: What are some key gaps in the AE-TPP projects and domains, and priority areas for future project development accordingly. And how can both the secretariat and TPP members/partners take a role in addressing these gaps?

Talking object - Table 5 & 6

Reflecting on the AE-TPP work across domains

Table 1 host: [name]

Table 2 host: [name]

Guiding questions: What is working well and what needs improvement? What are some actionable recommendations for actions that both the secretariat and TPP members/partners can take to support better exchange and synergies within and across domains? What should we start doing, stop doing and continue doing? And Whom?

Talking object - Table 7 & 8

Reflecting on the AE-TPP secretariat

Table 1 host: [name]

Table 2 host: [name]

Guiding questions: What are some opportunities for improvement for the secretariat in better supporting AE-TPP's members work, ownership and synergies. What is working well and what needs improvement? What are some actionable recommendations for the secretariat to strengthen its role? What should it start doing, stop doing and continue doing?

Talking object - Table 9 & 10

Reflecting on the role of AE-TPP Members

Table 1 host: [name]

Table 2 host: [name]

Guiding questions: What can TPP members and partners do better to support better exchange and synergies within and across domains?



Table topics and hosts

Participants will begin by selecting a reflection topic of their choice for the first round. After the discussion, each group will rotate clockwise to the next topic in numerical order.

Reflecting on existing project portfolio and domains	Reflecting on potential gaps in projects and domains	Reflecting on the AE-TPP work across domains	Reflecting on the AE-TPP secretariat	Reflecting on the role of AE-TPP members
Table 1 host: [name]	Table 3 host: [name]	Table 5 host: [name]	Table 7 host: [name]	Table 9 host: [name]
Table 2 host: [name]	Table 4 host: [name]	Table 6 host: [name]	Table 8 host: [name]	Table 10 host: [name]
Guiding questions: What have we learned about existing TPP projects and domains? What should we start doing, stop doing and continue doing?	Guiding questions: What are some key gaps in the AE-TPP projects and domains, and priority areas for future project development accordingly.	Guiding questions: What should we start doing, stop doing and continue doing?	Guiding questions: What are some opportunities for improvement for the secretariat in better supporting AE-TPP's members work, ownership and synergies. What should it start doing, stop doing and continue doing?	Guiding questions : What can TPP members and partners do better to support better exchange and synergies within and across domains? What should it start doing, stop doing and continue doing?



Plenary - Share and Prioritize

SHARE (20')

- Participants gather in front of the flipcharts.
- Each CIP team presents their selected goals and indicators, highlighting key insights group discussions and addressing any unclear points.

REFLECT & PRIORITIZE (20')

- If needed, prioritize indicators according to:
 - 1. Commonality of the indicator between science goals.
 - 2. Availability & accessibility of existing data to measure the indicator.
 - 3. Feasibility of collecting additional data.
 - 4. Clear connection with CIP OKRs.
- Each participant receives 3 votes.
- Count the votes and share the 5 6 highest ranked indicators.
- Determine the **level of agreement** with the selected indicators through a gradient of agreement exercise.





Health Break 30 minutes please be back by 10:15 am



Context setting: Lessons learned in mainstreaming agroecology in Asia, Africa & Latin America

Presenters

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam



Implementation and development of agroforestry in Kyrgyzstan

Sairagul Tazhibayeva

Efficient Land Use through Agroforestry: Sustainable Solutions for Farmers in the Face of Climate Change

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam



The practice of agroecology in Africa: lessons learned in mainstreaming agroecology

Babafemi Oyewole, PhD, MBA

CEO, Panafrican Farmers Organisation (PAFO)

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam



Agroecology and Safe Food System

Inola Mapp

Regional Rural Dialogue Program (PDRR)

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam





Lunch 90 minutes please be back by 2:00 pm



Preparing for Day 2 Open Space

"The Nursery"

A space where ideas can take root for fruitful discussions



- A project or innovation you'd like to share.
- A topic that emerged during the day that you'd like to explore further.
- A challenge you'd like peer support on
- A solution, approach, or model that has worked well and could be adapted elsewhere
- Other...

What we have so far:

- Coffee tasting from Laos
- Video and broader discussion on landraces from Vishy Teki
- ...





Farmer Organizations statement on priority areas for agroecology research

Jonjon Sarmiento

PAKISAMA

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam



Agroecology and climate resilience: evidence, experience, and reflections

Presenters

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam



Multi-perspective evidence on agroecology and resilience in South-East Asia

Fergus Sinclair

AE-TPP Co-convenor

Imelda Bacudo

ASEAN Climate Resilient Network

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam

Group Work 40 minutes



Health Break 30 minutes please be back by 4:15 pm



Field trip briefing

Nguyen Quang Tan

CIFOR-ICRAF

Bernard Triomphe

AE- TPP Co-convenor (CIRAD)

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam

Group 1: Visit agroecological farms in Hoa Binh

Time	Sesion title	Proposed speaker/ institution	Key topic of presentation/ discussion
7:30 - 9:30	Departure from hotel to the Dong Suong Cooperative (50km)	All participants	Lien Son commune, Luong Son district, Hoa Binh province
9:30 – 11.30	On-site discussion and sharing with cooperative leaders and members	Mr Hoang Van Tan, and some cooperative members	Meet cooperative members to discuss the cooperative's development pathway, achievements and challenges related to the cooperative's production and product value chain. Visit the cooperative's vegetable gardens, fruit trees, composting area, and agricultural product packaging area
11.30 – 13.00	Lunch	All participants	Hoa Ban restaurant, Cau Tay, Chuong My district, Ha Noi.
13.00 - 14.30	Travel from Luong Son to Kim Boi district (60km)	All participants	Ha Son village, Tu Son commune, Kim Boi District, Hoa Binh.
14.30 – 16.00	Visit Mr. Toan and other households (3-5) participating in the project 'Agroecology for resilient landscapes for the poor in northern uplands of Vietnam' (A4P) Visit Phuc Tam An Medicine Production Team	Mr. Toan and some nearby farmers Mrs. Trieu Thi Ha and group member of medicine	Discuss the current status of agricultural and forestry production of households, the main difficulties/issues and the motivation for people to change to agroecology, achievements and challenges Visit the tree planting model of Mr. Toan's home garden. Visit and discuss traditional medicine processing: development, achievements and challenges related to processing and value chain of the traditional medicine.
16.00 - 18.00	Travel back to Hanoi	All participants	Travel from Kim Boi district to the Pullman, Ha Noi

Group 2: Visit agroecological farms in Thai Nguyen

Time	Sesion title	Proposed speaker/ institution	Key topic of presentation/ discussion
7:30 - 9:30	Departure from hotel to Dung Tan Farm (65km)	All participants	Dac Son ward, Pho Yen city, Thai Nguyen province
9:30 - 11.30	On-site discussion and sharing with the farm manager and technical staff and visit to the farm.	Mr. Le Van Dung, Farm Manager and his technicians	Share and discuss the development of the farm, the achievements, and difficulties related to production and the farm's product value chain. Visit the vegetable garden, the livestock area, the fruit tree area, the composting area, and the farm's agricultural product processing area.
11.30 – 13.00	Lunch	All participants	Dung Tan Farm, Pho Yen district, Thai Nguyen
13.00 – 14.00	Travel from Pho Yen district to Dong Hy district (50km)	All participants	Junozd Farm, group 6, Song Cau town, Dong Hy district
14.00 – 15:30	On-site meeting and discussion with Junozd Farm	Mrs. Nguyen Thu Phuong and family members	Discuss the development process of the farm, the achievements, challenges and the farm's product value chain. Visit the vegetable garden, the livestock area, vermiculture and biofertilizer, and the farm's fruit tree areas
15.30 – 16.00	Di chuyển Đồng Hỷ - Thái Nguyên	All participants	Group 10, Quyet Thang, Thai Nguyen city, Thai Nguyen province
16.00 – 17.00	Meeting with Thai Nguyen University of Agriculture and Forestry	Dr. Nguyen Hung Quang, Rector	Sharing of key findings from the two agroecological farms
17.00 – 18.30	Travel back to Hanoi (90km)	All participants	Travel from Thai Nguyen city to the Pullman, Ha Noi



Daily Closing

Tjerk Van Rooij & Soledad Ghione

Facilitators



2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam

Annual Members Forum Meeting Agenda - Day 2

Time	Duration	Session Title & Objectives
8:00 - 8:30 am	30 min	Daily Opening
8:30 - 9:45 am	75 min	Showcasing and reflecting on AE-TPP progress
9:45 - 10:15 am	30 min	Health Break
10:15 - 12:00 pm	105 min	Critical reflections on the TPP project portfolio: identifying gaps and priority areas for development
12:00 - 12:30 pm	30 min	Context setting: Lessons learned on mainstreaming agroecology in Asia, Africa and Latin America
12:30 - 2:00 pm	90 min	Lunch
2:00 - 2:30 pm	30 min	Farmer Organizations statement on priority areas for agroecology research- Jonjon Sarmiento (PAKISAMA).
2:30 - 3:45 pm	75 min	Agroecology and climate resilience: evidence, experience and reflections- Fergus Sinclair (AE-TPP Co-Convenor) & Imelda Bacudo (Asean Climate Resilient Network)
3:45 - 4:15 pm	30 min	Health Break
4:15 - 4:45 pm	30 min	Fieldtrip briefing - Nguyen Quan Taan (CIFOR-ICRAF) & Bernard Triomphe, AE-TPP Co-convenor (CIRAD)
4:45 - 5:45 pm	60 min	Open Space (Part 2)
5:45 - 6:00 pm	15 min	Daily closing



Open Space (Part 2)

All participants

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam

Thank you





Policies and financing strategies for mainstreaming agroecology

Thursday, 03 April 2025

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam

Day 4 - April 3rd - Morning


Daily Opening

Tjerk Van Rooij & Soledad Ghione

Facilitators



2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam

Day 4 - April 3rd - Morning

Pipe Cleaner Challenge

- In breakout groups, create a sculpture representative of yesterday's field trip.
- Only use the materials in the bag. Not the bag!
- You have 8 minutes to decide and create, bring it to life, name it, and placed it on the infamous **Pipe Cleaner Ceremony table**!
- Use the white half sheet provided in the bag to indicate the sculpture's name, and the names of the artists (ie. yourselves ⁽²⁾)
- At the 8 minutes mark, the chime will sound and sculptures not placed on the table by this time will be disqualified from the competition!
- Each team will have 1 minute to pitch their sculpture and why it deserves to win.
- Throughout the day you can vote for one sculpture you think should win! (excluding your own)



What we heard from your feedback from Day 2...



- Various case studies and good practices
- Good lunch
- World Café
- The activation games
- Very interactive

- Time restriction
- Group discussions seems not much clear
- Results are still too broad
- The knowledge base required far discussion
- TPP should consider formulation a value preparation for these meetings



Annual Members Forum Meeting Roadmap

DAY 1

DAY 2





Methods and approaches for transdisciplinary co-creation of knowledge: - capacity development - lessons learned from the AE-TPP on 'doing science differently'

external case studies

AE-TPP projects and outputs as well as synthesis of evidence within and across domains



Field Trip- Visit agroecological farms in Hoa Binh & Thai Nguyen

DAY 4

Policies and financing strategies for mainstreaming agroecology. DAY 5



Regional ASSET Multistakeholder Policy Workshop



Progress so far

- Presentations on AE-TPP progress
- Reflecting on the TPP project portfolio and domains
- Lessons learned from Asia, Africa and Latin America
- Farmer Organizations Statement
- Agroecology and climate resilience





Annual Members Forum Meeting Agenda - Day 4

Time	Duration	Session Title & Objectives
8:00 - 8:30 am	30 min	Daily Opening
8:30 - 9:00 am	30 min	Reflections on the field visit- Bernard Triomphe, AE-TPP Co-convenor (CIRAD)
9:00 - 9:45 am	45 min	Overview of policies and financing strategies for mainstreaming agroecology- Alex Awiti (CIFOR-ICRAF)
9:45 - 10:30 am	45 min	Participatory session on lessons learned around policies and financing for mainstreaming agroecology
10:30 - 11:00 am	30 min	Health Break
11:00 - 12:30 pm	90 min	Participatory session on lessons learned around policies and financing for mainstreaming agroecology- through a farmer's lens - Jonjon Sarmiento, PAKISAMA
12:30 - 2:00 pm	90 min	Lunch
2:00 - 3:30 pm	90 min	The role of communications to enablesmallholder farmers to access finance- Fabio Ricci (AE-TPP Secretariat)
3:30 - 4:00 pm	30 min	Health Break
4:00 - 5:00 pm	60 min	Policy Guidelines for Agroecology in Asean Countries
5:00 - 6:00 pm	60 min	Bridging the TPP Forum and the ASEAN Regional Workshop: Bringing it all together and looking ahead
5:45 - 6:00 pm	15 min	Daily closing



Reflections on the field visit

Bernard Triomphe

AE- TPP Co-convenor (CIRAD)



2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam

Day 4 - April 3rd - Morning

Reflections Questions

- 1. 2-3 most striking / impressive things / aspects about AE "in the field"
- 2. Most puzzling things / aspects about AE "in the field"
- Based on the field trip, formulate 3-4 specific lessons and/or recommendations the group might have which in its view might be of interest / value to the hosts on one hand and on the other hand to the TPP as a whole



Reflections Questions

- 1. What have been the 2-3 most striking / impressive things / aspects in what you were able to see, listen and discuss about AE "in the field" and with our hosts?
- 2. What have been the most puzzling things / aspects in what you were able to see, listen and discuss about AE "in the field" and with our hosts ?
- 3. Based on the field trip, formulate 3-4 specific lessons and/or recommendations the group might have which in its view might be of interest / value to the hosts on one hand and on the other hand to the TPP as a whole





Overview of policies and financing strategies for mainstreaming agroecology

Alex Awiti CIFOR-ICRAF Viviane Filippi

Oliver Oliveros

Agroecology Coalition

Dao The Anh

VAAS, NAP FST & MALICA, ASSET Viet Nam

Imelda Bacudo

ASEAN Climate Resilient Network, FAO

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam

Day 4 - April 3rd - Morning



Participatory session on lessons learned around policies and financing for mainstreaming agroecology

Tjerk Van Rooij & Soledad Ghione

Facilitators

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam

Day 4 - April 3rd - Morning

Group Work 45 minutes



Objective

Sharing and reflecting on key lessons learned in overcoming barriers to accessing finance and influencing policy makers to adopt agroecology.



Table Talking Objects

Based on your experience with what works and what doesn't, what key lessons have you learned about:

- 1. Accessing finance for mainstreaming/adopting agroecology.
- 2. Influencing policymakers to support and mainstream agroecology.



At your table

One (5 min): Individually reflect and write down up to three key lessons learned when it comes to:

- 1. Accessing finance for the adoption of agroecology
- 2. Influencing policymakers to support and adopt agroecology



At your table

One (5 min): Individually reflect and write down up to three key lessons learned when it comes to:

- 1. Accessing finance for the adoption of agroecology?
- 2. Influencing policymakers to support and adopt agroecology?

<u>Pair (10 min)</u> up with someone, share your key lessons learned, and select up to three that stand out. Write them on separate half sheets:

- Yellow for finance
- Blue for policy





At your table

One (5 min): Individually reflect and write down up to three key lessons learned when it comes to:

- 1. Accessing finance for the adoption of agroecology?
- 2. Influencing policymakers to support and adopt agroecology?

Pair (10 min) up with someone, share your key lessons learned, and select up to three that stand out. Write them on separate half sheets:

Yellow for finance
Blue for policy

<u>Share (25 min)</u>: Each pair shares their 3 ideas with their table group. Table facilitators help place the cards on the flipchart and group similar ideas.

The group <u>identifies key lessons learned relevant to smallholder farmers using stickers</u>. *This will serve as input for the following session on "improving farmer's access to finance and influencing policy change".*



At your table

One (5 min): Individually reflect and write down up to three key lessons learned when it comes to:

- 1. Accessing finance for the adoption of agroecology?
- 2. Influencing policymakers to support and adopt agroecology?

Pair (10 min) up with someone, share your key lessons learned, and select up to three that stand out. Write them on separate half sheets:

- Yellow for finance
- Blue for policy

Share (25 min): Each pair shares their 3 ideas with their table group. Table facilitators help place the cards on the flipchart and group similar ideas.

The group <u>identifies key lessons learned relevant to smallholder farmers using stickers</u>. This will serve as input for the following session on "improving farmer's access to finance and influencing policy change".



Table Talking Objects

Reflecting on your experience with what works and what doesn't, as well as key lessons learned:

- 1. What actions and strategies have been effective in overcoming barriers to accessing finance for the adoption of agroecology?
- 2. What actions and strategies have been successful in influencing policymakers to support and adopt agroecology?



At your table

<u>One</u>: Individually reflect and write down **up to three key actions/strategies** in response to the two guiding questions (**5 minutes**).

- 1. What actions and strategies have been effective in overcoming barriers to accessing finance for the adoption of agroecology?
- 2. What actions and strategies have been successful in influencing policymakers to support and adopt agroecology?

When selecting consider 'feasibility' and 'potential impact'



At your table

One: Individually reflect and write down up to three key actions/strategies in response to the two guiding questions (5 minutes).

- 1. What actions and strategies have been effective in overcoming barriers to accessing finance for the adoption of agroecology?
- 2. What actions and strategies have been successful in influencing policymakers to support and adopt agroecology?

Pair up with someone, share your key actions, and select up to three that stand out. Write them on separate half sheets:

- Yellow for finance strategies
- Blue for policy strategies

Share: Each pair shares their three ideas with their table group and places them on the flipchart. Discuss and group similar ideas, then select **up to three key actions/strategies to present to the entire group**. Hand them to the facilitators.

When selecting consider 'feasibility' and 'potential impact'

Health Break 30 minutes please be back by 10:30 pm



Participatory Session on lessons learned around policies and financing for mainstreaming agroecology - *through a farmer's lens*

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam

Day 4 - April 3rd - Morning



Based on the previous exercise and after the upcoming dialogues you'll work in groups to discuss and identify:

- Opportunities and strategies for farmers on influencing policies and accessing finance for mainstreaming AE.

"As you listen and engage in the dialogues, take note of any opportunities and strategies that come to mind for farmer organizations to access AE finance and influence policy"





Specific needs and opportunities for improving access to finance and influencing policy change

Jonjon Sarmiento

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam

Day 4 - April 3rd - Morning



<u>Panel Discussion on lessons learned around policies and financing</u> for mainstreaming agroecology - <u>through a farmer's lens</u>

Jonjon Sarmiento, PAKISAMA

Sairagul Tazhibayeva, KAFLU, Kyrgyzstan [Asia]

Babafemi Oyewole, Panafrican Farmers Organisation (PAFO) [Africa]

Inola Mapp, Regional Rural Dialogue Program (PDRR) [Latin America]

Patrik Olsson, Government of Switzerland

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam

Day 4 - April 3rd - Morning

Group Work 30 minutes



Objective

Identify opportunities and key strategies to improve farmers' access to finance and influence policy for mainstreaming agroecology



Table Talking Objects

Based on what you heard about farmers opportunities and needs for improving access to finance and influencing policy change:

- What opportunities and strategies can you identify to improve farmers' access to finance for mainstreaming agroecology, and who should be responsible for implementing them?
- 2. What opportunities and strategies could be implemented to improve the ability of farmers to influence policymakers for mainstreaming agroecology, and who should be responsible for implementing them?
- 3. Where can the TPP specifically support these strategies?



Instructions for breakout groups

At your table discuss and identify strategies to improve farmers' access to finance and influence policy for mainstreaming agroecology

- 1. Write your ideas on separate index cards and place on flipchart:
 - Yellow for finance opportunities and strategies
 - Blue for policy opportunities and strategies
- 2. For each strategy, identify who would be responsible for its development and implementation.
- 3. Prioritize up to three key actions/strategies based on 'feasibility' and 'potential impact'



Please

Write clear and use a marker

Be concise

One idea per card

Avoid abbreviations



Group Work:

At your table

<u>One</u>: Individually reflect and write down **up to three key actions/strategies** in response to the two guiding questions (**5 minutes**).

- 1. What actions and strategies have been effective in overcoming barriers to accessing finance for the adoption of agroecology?
- 2. What actions and strategies have been successful in influencing policymakers to support and adopt agroecology?

Pair up with someone, share your key actions, and select up to three that stand out. Write them on separate half sheets:

- Yellow for finance strategies
- Blue for policy strategies

Share: Each pair shares their three ideas with their table group and places them on the flipchart. Discuss and group similar ideas, then select up to three key actions/strategies to present to the entire group. Hand them to the facilitators.

When selecting consider 'feasibility' and 'potential impact'



Lunch 90 minutes please be back by 2:00 pm





The role of communications to enable smallholder farmers to access finance

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam

Day 4 - April 3rd - Afternoon



Communication in the Agroecology TPP

Fabio Ricci

AE-TPP Secretariat

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam

Day 4 - April 3rd - Afternoon



The role of communications to enable smallholder farmers access finance

Irish Baguilat

Asian Farmers' Association for Sustainable Rural Development

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam

Day 4 - April 3rd - Afternoon


The Role of Communications to Enable Smallholder Farmers Accessing Finance

Maria Stella Tirol

ComDev Asia

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam





Marlene Ramirez

Asia DHRRA



2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam

Group Work 40 minutes





Breakout Group Work

Enhancing Strategies with Communication Activities Focus: Policies and Access to Finance for Smallholder Farmers

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam

Instructions for Work

Each group will work on ONE identified strategy

Objectives

Establish **key communication activities** to enhance the effectiveness of the strategy assigned.

Identify the **role and actions of the AE-TPP**, to support the specific activities established above.



Map of work

- 1. Strategy Being Enhanced
- 2. Proposed Communication Activities (see the comms matrix)
 - 1. Specific role for the TPP and linkages with other partners
- 3. Notes or Follow-up Actions
- 4. Report back



Comms matrix

Strategy Title

Activity	Purpose	Target Audience (prim/sec)	Message / Content	Channel / Tool	Lead Actor(s) (prim/sec)	Timeline	Success Indicators
Radio drama on Ioan access	Raise awareness of loan processes	Young smallholder farmers	"You can apply for a loan without collateral if you're part of a group"	Local radio in native language	NGO + community radio station	July–Sept 2025	30% increase in inquiries at rural loan offices

An example!



Tips for your work!

- Keep the farmer at the center: Think about what they need to hear, understand, and trust.
- Co-design: Engage different stakeholders in your process.
- Be creative: Use local languages, traditional media, or peer learning.
- Think practical: Choose low-cost, scalable communication channels.
- Be specific: Define who leads, when it happens, and how success is measured



Health Break 30 minutes please be back by 4:00 pm



Policy Guidelines for Agroecology in ASEAN Countries

Thatheva Saphangthong LICA, ASEA & DaLAM

Estelle Biénabe CIRAD, ASSET & V-SCOPE Pierre Ferrand

Yi Ann Chen

Nguyen Mai Huong

UN ESCAP

IPSARD

Pat Sovann

ALISEA GRET

Marlene Ramirez

Asia DHRRA

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam



Forum Closing

Bringing it All Together and Looking Ahead

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam



Pipe Dream Team

2025 • Annual Members Forum Meeting / Hà Nội, Việt Nam





"Participant Expectations, Takeaways, and Steps Forward"

00 00



- external case studies



158

• Expectations met?

- 2 takeaways
- 1 step forward



Final Remarks



SCAN! This QR Code Could Change Your Life (or at Least Your Workshops and Learning Events)



Thank You!

161

